Order estimates of the $L_q$-norms of generalized derivatives of the Dirichlet-type kernels with an arbitrary choice of harmonics

  • H. M. Vlasyk

Abstract

We obtain the exact order estimates of the norms of generalized derivatives of the Dirichlet-type kernels with an arbitrary choice of harmonics in the space $L_q,\; 2 < q < \infty$.
Published
25.10.2017
How to Cite
VlasykH. M. “Order Estimates of the $L_q$-Norms of Generalized Derivatives of the Dirichlet-type kernels With an Arbitrary Choice of Harmonics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 10, Oct. 2017, pp. 1299-0, http://umj.imath.kiev.ua/index.php/umj/article/view/1784.
Section
Research articles